# SDR YENA201706250527

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 35,652 hours, 12,453 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 39,000 FT BOTH ENGINES SURGED CONTINUOUSLY UNTIL LANDING BACK AT BQN; C/W WORK ORDERS 855281 & 855282 AND SERVICE CHECK.  R & R OF LGCIU2, TAT SENSORS 1 & 2, PHC 1 & 2 AND EIU 1. OPEN
